# SDR ALGA2017012541279

- Difficulty date: January 16, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53150
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375004101
- Part serial: 0496
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE MODE OF FLIGHT, PILOT NOTICED ENGINE OIL PRESSURE INDICATED "0". ALL OTHER INDICATIONS WERE NORMAL. PILOTED ELECTED TO RETURN TO BASE.
